# SDR QMLA2025112820118

- Difficulty date: November 28, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 4,548 hours, 12,750 cycles
- Engine: Allsn 250C47B
- Engine time: 8,001 hours, 18,042 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS APPROACHING STELLAR AIRPORT IN RENO, NV FOR FUEL WHEN THE ENGINE CHIP LIGHT CAME ON. PILOT LANDED AT THE AIRPORT AND CALLED MECHANICS. MECHANICS PULLED CHIP DETECTORS AND FOUND BOTH TO BE HEAVILY CONTAMINATED
INCLUDING OIL SAMPLE.
